# SDR COMA9660110

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 756652
- Condition: Blade Damage
- Location: Fuselage Fwd
- Part time: 5,003 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A COKE WAS SPILLED ON THE COCKPIT CENTER PEDESTAL AND THE A.D.G. AUTO-DEPLOYED.  COKE SPILL WAS CLEANED UP AND THE AIR DRIVEN GENERATOR WAS REPLACED DUE TO DAMAGED BLADE.
